# SDR DL72K961921

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350315
- Condition: Cracked
- Location: Bs 1883
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE BL 0 VERTICAL STIFFENER OF THE FUSELAGE STATION 1183 BULKHEAD WAS FOUND CRACKED AT WL 190.  THE CRACK IS 1.75 INCH LONG IN THE AFT RT FLANGE WHERE A BRACKET ATTACHES.  IN ACCORDANCE WITH B727 SRM 51-40-1 FIG 1, THE CRACK WAS STOP DRILLED AND 2 REPAIR ANGLES WERE INSTALLED.
